# SDR CA030723005

- Difficulty date: July 19, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 35,427 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: C6NE10473
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE, BETA BACK-UP SYSTEM, STEADY BLUE LIGHT ILLUMINATED IN CRUISE. FAULT FOUND TO BE KLIXON SPRING PN KX5, DRILLED MOUNTING HOLES NOT LINING UP WITH SWITCH KX511.
